Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 7, NWS Little Rock, AR

April 20, 20119 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 20, 2011, 5:16 PM CDT for 9 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 20, 2011, 5:16 PM CDT (22:16 UTC)
Expired
Apr 20, 2011, 8:30 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Arkansas County, AR, Garland County, AR, Grant County, AR, Hot Spring County, AR, Jefferson County, AR, Lonoke County, AR, Prairie County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 41 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 20, 8:00 PM CDTFLASH FLOOD3 Ene Jenkins Ferry, ARWATER IS COVERING COUNTY ROAD 8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 164 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.3 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
218 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

394 
WGUS54 KLZK 202216
FFWLZK
ARC001-051-053-059-069-085-117-119-125-210130-
/O.NEW.KLZK.FF.W.0007.110420T2216Z-110421T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
516 PM CDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL GARLAND COUNTY IN CENTRAL ARKANSAS...
  EASTERN HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  EXTREME NORTHWESTERN ARKANSAS COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN GRANT COUNTY IN CENTRAL ARKANSAS...
  NORTHERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN PULASKI COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN SALINE COUNTY IN CENTRAL ARKANSAS...
  WEST CENTRAL PRAIRIE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 830 PM CDT

* AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
  EXTENDING FROM 4 MILES WEST OF PARKERS CORNER TO NEAR TRASKWOOD.
  DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE ALREADY         
  FALLEN OVER PARTS OF THE WARNED AREA OVER THE LAST FEWS            
  HOURS...WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS     
  LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS   
  DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH    
  WATER TO RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SW LITTLE ROCK...     SHERIDAN...           MALVERN...
  LONOKE...             DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...
  BRYANT...             BENTON...             WRIGHTSVILLE...
  WABBASEKA...          TULL...               TRASKWOOD...
  TOLTEC MOUNDS SP...   THIEL...              TERRY LOCK AND DAM...
  SWEET HOME...         SISEMORE...           SHANNON HILLS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!

&&

LAT...LON 3435 9167 3416 9290 3469 9292 3484 9165

$$

62

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 3:45 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 20, 3:45 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT WED APR 20 2011

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT

BUSY AFTN ACRS THE FA DEALING WITH ELEVATED STORMS/HAILERS ACRS
MAINLY CNTRL AR. ACTIVITY OCCURRING WELL N OF THE SFC BNDRY THAT
WAS STALLED OUT ACRS NRN LA...AND BEING AIDED BY AN APCHG SHRTWV FM
THE W. STRONG/SVR STORMS WL CONT INTO THE EARLY EVENING HRS...AS A
SVR TSTM WATCH RMNS IN EFFECT UNTIL 21/02Z.

UNSETTLED WX CONDS WL CONT ACRS THE MID SOUTH FOR THE NEXT SEVERAL
DAYS AS THE AFOREMENTIONED FNTL BNDRY WL BEGIN LIFTING BACK SLOLY
NWD STARTING TNGT AND THU. BEST SHRA/TSRA CHCS WL ALSO SHIFT NWD
WITH THE FNT IN THE COMING DAYS. LOCATIONS TO THE S OF THE BNDRY WL
SEE A RETURN TO WARM AND HUMID CONDS...WITH JUST SLGT CHCS OF
CONVECTION.

MODELS CONT TO INDC THAT HEADING INTO THE WEEKEND...THE FNTL BNDRY
WL BE SITUATED NEAR THE AR/MO BRDR. A SERIES OF UPR LVL IMPULSES WL
CONT TO TRACK EWD THRU THE REGION...RESULTING IN ADDITIONAL PDS OF
SHRA/TSRA. BEST CHCS WL CONT TO BE GENERALLY ALONG AND N OF THE
BNDRY...MAINLY AFFECTING NRN AR.
&&

.LONG TERM...SUNDAY THROUGH WEDNESDAY

STATIONARY FRONT WILL BE POSITIONED JUST NW OF THE CWA AT THE START
OF THE LONG TERM...WITH UPPER LEVEL FLOW OVER THE REGION REMAINING
NEARLY PARALLEL TO THIS FRONT. WITH MULTIPLE UPPER DISTURBANCES MOVE
OVER THE REGION ABOVE THE FRONT...SEVERAL ROUNDS OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED SUN AND MON. RIGHT NOW...THE BEST POPS
WILL REMAIN ACROSS THE FAR NW SECTIONS OF THE STATE...OR IN AREAS IN
CLOSER PROXIMITY TO THIS STALLED FRONT. IF THIS FRONT STALLS FURTHER
SOUTH DURING THIS PERIOD...BETTER CHANCES FOR HEAVY RAINFALL WILL BE
POSSIBLE ACROSS THE NORTHERN THIRD OF THE STATE. THIS SCENARIO
WARRANTS FURTHER ATTENTION IN THE COMING DAYS AS THE HEAVY RAINFALL
WILL INCREASE THE THREAT FOR FLASH AND RIVER FLOODING ACROSS THIS
REGION OF THE STATE...ESPECIALLY IF THE FRONT STALLS FURTHER SOUTH
THAT CURRENTLY EXPECTED.

BY TUE...AN UPPER LEVEL TROUGH WILL MOVE EAST INTO THE PLAINS...WITH
THE STALLED FRONT LIFTING FURTHER NORTH...AND STRONGER SRLY SFC FLOW
DEVELOPING ACROSS THE STATE. A DRY LINE AND COLD FRONT WILL THEN
MOVE TOWARDS THE STATE TUE INTO WED...WITH SHOWERS AND THUNDERSTORMS
POSSIBLE FOR MUCH OF AR. GIVEN THE TIME OF YEAR...FORECAST UPPER
LEVEL DYNAMICS...AND PERSISTENT MOISTURE ADVECTION INTO THE STATE
OVER SEVERAL DAYS...THE THREAT FOR WIDESPREAD SEVERE WEATHER WILL
EXIST WITH THIS SYSTEM. HOWEVER...THERE DOES REMAIN SOME UNCERTAINTY
REGARDING TIMING AND OTHER DETAILS WITH THIS EARLY NEXT WEEK
SYSTEM...AND FORECAST ADJUSTMENTS WILL BE POSSIBLE IN THE COMING
DAYS.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...44 / LONG TERM...62
Hazardous weather outlook, Apr 20, 9:47 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
947 AM CDT WED APR 20 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
947 AM CDT WED APR 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE WILL DOMINATE THE NORTHERN HALF OF ARKANSAS TODAY. THE
COLD FRONT THAT MOVED THROUGH THE STATE TUESDAY WILL STALL TODAY
NEAR THE LOUISIANA BORDER...CONTINUING THE CHANCES FOR SHOWERS AND
THUNDERSTORMS MAINLY IN SOUTH ARKANSAS. DAYTIME HEATING WILL AID
IN THE FORMATION OF AFTERNOON THUNDERSTORMS ACROSS THE SOUTH.
LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ON THURSDAY...THE STATIONARY FRONT IN LOUISIANA WILL MOVE NORTH AS A
WARM FRONT AND BRING ANOTHER ROUND OF THUNDERSTORMS TO THE STATE.
THE BEST CHANCE FOR THUNDERSTORMS WILL BE IN THE NORTHERN HALF OF
THE FORECAST AREA. SOME OF THESE STORMS COULD BE SEVERE...WITH LARGE
HAIL BEING THE MOST LIKELY THREAT.

ANOTHER ROUND OF STORMS WILL BE POSSIBLE FRIDAY NIGHT...MAINLY IN
THE NORTH AND NORTHWEST PARTS OF THE FORECAST AREA.

FINALLY...ON MONDAY MODELS ARE SHOWING A SETUP THAT COULD BRING A
SIGNIFICANT AND WIDESPREAD ROUND OF STRONG THUNDERSTORMS TO THE
STATE. DETAILS ABOUT THIS EVENT ARE NOT YET CLEAR...BUT THIS
SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR
FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. THE
AREAS OF GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT 7 DAYS WILL
BE ACROSS THE NORTHERN THIRD OF THE STATE BY LATE THIS WEEKEND INTO
EARLY NEXT WEEK WITH A FRONTAL BOUNDARY LINGERING IN THE VICINITY OF
THE OZARKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/62

In the hours before

Local storm report, Apr 20, 4:11 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
411 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             CLARENDON               34.70N 91.31W
04/20/2011  M0.75 INCH       MONROE             AR   CO-OP OBSERVER

            DIME SIZE HAIL WAS REPORTED.

&&

224
Special weather statement, Apr 20, 4:13 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
413 PM CDT WED APR 20 2011

ARZ016-025-202145-
INDEPENDENCE AR-JACKSON AR-
413 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INDEPENDENCE AND CENTRAL
JACKSON COUNTIES UNTIL 445 PM CDT...

AT 414 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JACKSONPORT...OR NEAR DIAZ...MOVING EAST AT
30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT...            DIAZ...               TUCKERMAN...
  JACKSONPORT...        GRUBBS...             STEGALL...
  MACKS...              HALE...               ERWIN...
  CAMPBELL STATION...   PARSLEY RESERVOIR...  PARROT LAKE...
  NEWPORT AIR INDSTRL PK...                   MURPHYS CORNER...
  HOWARD LAKE...

LAT...LON 3551 9135 3568 9143 3582 9103 3559 9103
TIME...MOT...LOC 2114Z 250DEG 28KT 3563 9128

56
Special weather statement, Apr 20, 4:20 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
420 PM CDT WED APR 20 2011

ARZ043>046-056-057-202205-
ARKANSAS AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-PULASKI AR-SALINE AR-
420 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PRAIRIE...SOUTHERN
LONOKE...SOUTHEASTERN PULASKI...EXTREME EASTERN SALINE...NORTHWESTERN
ARKANSAS AND NORTHERN JEFFERSON COUNTIES UNTIL 500 PM CDT...

AT 420 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLOW BEACH...OR 13 MILES SOUTHEAST OF
DWNTWN LITTLE ROCK...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  STUTTGART...          WRIGHTSVILLE...       TOLTEC MOUNDS SP...
  TERRY LOCK AND DAM... SWEET HOME...
  STUTTGART MUNI ARPT...                      SCOTT...
  PARKERS CORNER...     KEO...                IRONTON...
  HUMNOKE...            ESTES...              ENGLAND...
  BRUMMITT...           WOODSON...            TOMBERLIN...
  TOLTEC...             TOLLVILLE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 135 AND 136.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 7.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3475 9149 3444 9150 3450 9222 3470 9233
TIME...MOT...LOC 2120Z 270DEG 34KT 3463 9203

62
Special weather statement, Apr 20, 4:44 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
444 PM CDT WED APR 20 2011

ARZ041>043-054-202230-
GARLAND AR-HOT SPRING AR-MONTGOMERY AR-SALINE AR-
444 PM CDT WED APR 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SALINE...GARLAND...
EASTERN MONTGOMERY AND NORTHWESTERN HOT SPRING COUNTIES UNTIL 530 PM
CDT...

AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES EAST OF
IRONS FORK REC AREA TO NEAR MT MORIAH...AND MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  PINEY...              ROCKWELL...           LAKE OUACHITA...
  LAKE HAMILTON...      HOT SPRINGS...        MOUNTAIN PINE...
  MEYERS...             LOFTON...             LENA LNDG REC AREA...
  LAKE OUACHITA SP...   LAKE LAGO...          LAKE CORONADO...
  LAKE CATHERINE...     LAKE BALBOA...        JESSIEVILLE...
  HOT SPGS VILLAGE...   HOT SPRINGS NATL PARK...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3477 9290 3441 9289 3437 9346 3473 9343
TIME...MOT...LOC 2144Z 263DEG 33KT 3468 9328 3441 9332

58
Local storm report, Apr 20, 5:04 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
504 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             SHERIDAN                34.31N 92.41W
04/20/2011  E1.00 INCH       GRANT              AR   LAW ENFORCEMENT

&&

58
Local storm report, Apr 20, 5:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
505 PM CDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             CADDO VALLEY            34.19N 93.07W
04/20/2011  E0.75 INCH       CLARK              AR   LAW ENFORCEMENT

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:06 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike39 min
Apr 19, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike44 min
Apr 19, 7:20 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Independence, Stone, Van Buren40 min
Apr 19, 7:21 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Jackson, Sharp39 min
Apr 19, 7:28 PM CDTSevere Thunderstorm WarningLZKPolk, Scott32 min
Apr 19, 7:35 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Van Buren25 min
Apr 19, 7:39 PM CDTTornado WarningLZKMontgomery, Polk, Scott, Yell51 min
Apr 19, 7:43 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Grant, Hot Spring, Saline47 min
Apr 19, 7:45 PM CDTSevere Thunderstorm WarningLZKLogan, Scott33 min
Apr 19, 7:47 PM CDTSevere Thunderstorm WarningLZKPolk, Scott43 min
Apr 19, 7:54 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, Sharp, Stone and 1 more51 min
Apr 19, 8:01 PM CDTTornado WarningLZKGarland, Hot Spring, Saline29 min
Apr 19, 8:11 PM CDTTornado WarningLZKGrant, Hot Spring, Saline49 min
Apr 19, 8:20 PM CDTTornado WarningLZKPolk, Scott, Yell40 min
Apr 19, 8:22 PM CDTTornado WarningLZKPulaski, Saline23 min
Apr 19, 8:23 PM CDTSevere Thunderstorm WarningLZKFaulkner, White, Woodruff52 min
Apr 19, 8:24 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Saline, Yell51 min
Apr 19, 8:29 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 8 more46 min
Apr 19, 8:40 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell35 min
Apr 19, 8:44 PM CDTTornado WarningLZKLonoke, Prairie, Pulaski10 min
Apr 19, 8:45 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery45 min
Apr 19, 8:46 PM CDTTornado WarningLZKJefferson, Lonoke, Pulaski29 min
Apr 19, 8:49 PM CDTTornado WarningLZKGarland, Perry, Saline, Yell41 min
Apr 19, 8:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, Pulaski, White, Woodruff38 min
Apr 19, 8:53 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White52 min
Apr 19, 9:05 PM CDTTornado WarningLZKArkansas, Jefferson25 min
Apr 19, 9:10 PM CDTTornado WarningLZKLonoke, Monroe, Prairie35 min
Apr 19, 9:13 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski47 min
Apr 19, 9:19 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Grant, Jefferson, Lincoln, Lonoke and 2 more41 min
Apr 19, 9:23 PM CDTSevere Thunderstorm WarningLZKJackson, Monroe, Prairie, White, Woodruff37 min
Apr 19, 9:26 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie34 min
Apr 19, 9:31 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline44 min
Apr 19, 9:32 PM CDTTornado WarningLZKArkansas, Monroe28 min
Apr 19, 9:47 PM CDTSevere Thunderstorm WarningLZKGarland, Grant, Hot Spring, Saline43 min
Apr 19, 9:48 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Pike42 min
Apr 19, 9:53 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie37 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more45 min
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Prairie, Pulaski, White45 min
Apr 19, 10:10 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike50 min
Apr 19, 10:10 PM CDTTornado WarningLZKGarland, Grant, Hot Spring, Lonoke, Pulaski, Saline50 min
Apr 19, 10:17 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pope, Yell43 min
Apr 19, 10:34 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline41 min
Apr 19, 10:45 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White45 min
Apr 19, 10:57 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe33 min
Apr 19, 11:02 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Pike43 min
Apr 19, 11:06 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Jackson, White, Woodruff39 min
Apr 19, 11:14 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Grant, Hot Spring, Saline46 min
Apr 19, 11:15 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White45 min
Apr 19, 11:24 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff36 min
Apr 19, 11:29 PM CDTSevere Thunderstorm WarningLZKFaulkner, White46 min
Apr 19, 11:34 PM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie41 min
Apr 19, 11:40 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Pike50 min
Apr 19, 11:45 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Jefferson45 min
Apr 19, 11:56 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff36 min
Apr 20, 12:05 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita40 min
Apr 20, 12:23 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita52 min
Apr 20, 12:30 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson, Lincoln45 min
Apr 20, 1:00 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff36 min
Apr 20, 1:01 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe44 min
Apr 20, 1:09 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Drew, Ouachita51 min
Apr 20, 1:11 AM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Desha, Drew, Jefferson, Lincoln49 min
Apr 20, 1:45 AM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Desha, Drew, Lincoln45 min
Apr 20, 1:46 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Jefferson, Lincoln44 min
Apr 20, 2:00 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike45 min
Apr 20, 2:24 AM CDTSpecial Weather StatementLZKHot Spring46 min
Apr 20, 2:43 AM CDTSpecial Weather StatementLZKClark, Dallas47 min
Apr 20, 4:38 AM CDTSevere Thunderstorm WarningLZKDrew37 min
Apr 20, 11:29 AM CDTSpecial Weather StatementLZKScott31 min
Apr 20, 11:34 AM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott26 min
Apr 20, 11:58 AM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Scott, Yell47 min
Apr 20, 12:56 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Yell34 min
Apr 20, 1:12 PM CDTSpecial Weather StatementLZKPerry33 min
Apr 20, 1:24 PM CDTSpecial Weather StatementLZKMontgomery46 min
Apr 20, 1:26 PM CDTSpecial Weather StatementLZKScott44 min
Apr 20, 1:31 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline44 min
Apr 20, 1:42 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Scott, Yell48 min
Apr 20, 1:45 PM CDTSpecial Weather StatementLZKPolk45 min
Apr 20, 2:07 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Perry, Pulaski, Saline38 min
Apr 20, 2:10 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott65 min
Apr 20, 2:11 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline, Yell49 min

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.